# SDR CA000802004

- Difficulty date: July 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 4,165 hours
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 590897417
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ELECTRICAL, AC BUS 1-2 AT FAULT IN CRUISE. FOUND NR 2 GCU C/B POPPED. STRONG ELECTRICAL SMELL FROM UNIT. REPLACED NR 2 GCU, AIRCRAFT FOUND SERVICEABLE.
